Discussions that mention coumadin

Pain Management board


Hello everyone!
I was told because I am taking now (new for me) Beta-blockers and Coumadin for my heart problem, I can't take Percocet, Tylenol or any acitomophen (sp?)containing medications...

Can somebody share with me - what are you doing to relieve the pain in this case???:confused:

Thank you in advance.
Best wishes to all of you!!
i am just kind of wondering what you were told about the tylenol and why this would cause a problem if taken with coumadin or a beta blocker?i have never heard that before.i was on plavix before and my mom is currently on coumadin and neither of us were ever told there could be some sort of problem.i was also on a beta blocker years ago to try and keep my migranes to a minimum and also was not told to stay away from tylenol.just curious as to what has changed?did they actually explain the reason for this?i would think taking any sort of NSAID would be a much bigger issue than tylenol.tylenol is pretty compatable with just about every med out there when compared to some others.this just sounds kinda odd.any clarification would really be helpful here,since this could be an issue for my mom who still takes tylenol and coumadin.thanks,by the way, B fly pretty much went thru all the meds i think that do not have tylenol so i really cannot think of anything else to add to that.marcia
Thank you for your respond - realy appreciated.
My pain is from having 2 levels fusion 18 month ago with hardware, open decompression, laminectomy, prostesis and hip bone graft; metal plates and clips on a pelvic area also. Permanent nerve damage in a low extremidies - neuropathy pain (I am on Neurontin for this).
I absolutely can't take nothing with Aspirin (like Ibuprofen, Advil, etc.) and Tylenol.
I am so lucky to have a Dr-cardiologist and his assistant/RN who work with their patients very well on a regular basis.
I was told that Tylenol interferes with Beta-blocers, but especially important -with Coumadin. Also, since all meds for cholesterol , Coumadin, Beta-Blockers can damage your liver big time - Tylenol is a well knowing medication to damage liver as well.
So I can't have nothing which contains either Aspirin related medication or Tylenol related. I am worry since I am very sensetive to a many medications and I get adverse reaction very often. Let's say Morphine is not for me at all: turns me into irritable, mad woman with such a severe restless body syndrome that they told me under no surcumstances ever take Morphine again. This is not good especially I am facing 4 levels surgery now and this is the only pump they used to give me after all my surgeries and it helped pain a great deal (they did not know though where side effects come from until resently).